Advertisement

An extragradient method for relaxed cocoercive variational inequality and equilibrium problems

  • C. Jaiboon
  • P. Kumam
  • U. W. Humphries
Article

Abstract

The purpose of this paper is to investigate the problem of finding the common element of the set of common fixed points of a countable family of nonexpansivemappings, the set of an equilibrium problem and the set of solutions of the variational inequality problem for a relaxed cocoercive and Lipschitz continuous mapping in Hilbert spaces. Then, we show that the sequence converges strongly to a common element of the above three sets under some parameter controlling conditions, which are connected with Yao, Liou, Yao, Takahashi and many others.

Key words

nonexpansive mapping relaxed cocoercive mapping variational inequality fixed point equilibrium problem extragradient method 

AMS (2000) subject classification

47H09 47J20 

References

  1. [1]
    Aoyama, K., Kimura, Y., Takahashi W. and Toyoda M., Approximation of Common Fixed Points of a Countable Family of Nonexpansive Mappings in a Banach Space, Nonlinear Analysis, 67(2007), 2350–2360.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Blum, E. and Oettli, W., From Optimization and Variational Inequalities to Equilibrium Problems, Math. Student, 63(1994), 123–145.MATHMathSciNetGoogle Scholar
  3. [3]
    Combettes, P.L. and Hirstoaga, S.A., Equilibrium Programming Using Proximal-like Algorithms, Math. Program, 78(1997), 29–41.CrossRefGoogle Scholar
  4. [4]
    Cho, Y.J. and Qin, X.L., Generalized Systems for Relaxed Cocoercive Variational Inequalities and Projection Method in Hilbert Spaces, Math. Inequal. Appl. 12:2(2009), 365–375.MathSciNetGoogle Scholar
  5. [5]
    Korpelevich, G.M., The Extragradient Method for Finding Saddle Points and Other Problem, J. Matecon., 12(1976), 747–756.MATHGoogle Scholar
  6. [6]
    Nadezhkina, N. and Takahashi, W., Weak Convergence Theorem by an Extragradient Method for Nonexpansive Mappings and Monotone Mappings, J. Optim. Theory Appl., 128(2006), 191–201.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Osilike, M.O. and Igbokwe, D.I., Weak and Strong Convergence Theorems for Fixed Points of Pseudocontractions and Solutions of Monotone type Operator Equations, Comp. Math. Appl., 40(2000), 559–567.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    Rockafellar, R.T., On the Maximality of Sums of Nonlinear Monotone Operators, Trans. Amer. Math. Soc, 149(1970), 75–88.MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    Takahashi, W., Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, 2000.MATHGoogle Scholar
  10. [10]
    Suzuki, T., Strong Convergence of Krasnoselskii and Mann type Sequences for One-parameter Nonexpansive Semigroups Without Bochner Integrals, J. Math. Anal. Appl., 305(2005), 227–239.MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    Takahashi, S. and Takahashi, W., Viscosity Approximation Methods for Equilibrium Problems and Fixed Point Problems in Hilbert spaces, J. Math. Anal. Appl., 311:1(2007), 506–515.CrossRefGoogle Scholar
  12. [12]
    Takahashi, W. and Toyoda, M., Weak Convergence Theorems for Nonexpansive Mappings and Monotone Mappings, J. Optim. Theory Appl., 118(2003), 417–428.MATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    Verma, R. U., Generalized System for Relaxed Cocoercive Variational Inequality and its Projection Method, J. Optim. Theory Appl., 121:1(2004), 203–210.MATHCrossRefMathSciNetGoogle Scholar
  14. [14]
    Verma, R. U., General Convergence Analysis for Two-step Projection Methods and Application to Variational Problems, J. Optim. Theory Appl., 18:11(2005), 1286–1292.MATHGoogle Scholar
  15. [15]
    Xu, H.K., Viscosity Approximation Methods for Nonexpansive Mappings, J. Math. Anal. Appl., 298(2004), 279–291.MATHCrossRefMathSciNetGoogle Scholar
  16. [16]
    Yao, J. C. and Chadli, O., Pseudomonotone Complementarity Problems and Variational Inequalities, in: J.P. Crouzeix, N. Haddjissas, S. Schaible (Eds.), Handbook of Generalized Convexity and Monotonicity, 2005, 501–558.Google Scholar
  17. [17]
    Yao, Y., Liou, J.C. and Yao, J.C., An Extragradient Method for Fixed Point Problems and Variational Inequality Problems, Journal of Inequalities and Applications, (2007), Article ID 38752, 12 pages.Google Scholar
  18. [18]
    Zeng, L.C., Schaible, S. and Yao, J. C., Iterative Algorithm for Generalized Set-valued Strongly Nonlinear Mixed Variational-like Inequalities, J. Optim. Theory Appl., 124(2005), 725–738.MATHCrossRefMathSciNetGoogle Scholar
  19. [19]
    Zeng, L.C. and Yao, J.C., Strong Convergence Theorem by an Extragradient Method for Fixed Point Problems and Variational Inequality Problems, Taiwanese J. Math., 10(2006), 1293–1303.MATHMathSciNetGoogle Scholar

Copyright information

© Editorial Board of Analysis in Theory and Applications and Springer Berlin Heidelberg 2009

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceKing Mongkut’s University of Technology Thonburi KMUTTBang-Mod, BangkokThailand

Personalised recommendations